# SDR ASAA2019031928709

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 11,074 hours, 3,566 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLT GOT MULTIPLE THRUST LOCK ECAMS IN QUICK SUCCESSION. AFTER A/THR OFF THEN ON, STATUS NORMAL. GROUNDED - YES. PERFORMED AFS TEST. REF AMM 202-96-00-710-001A, AND OPERATIONAL TEST OF THE LAND CAT III CAPABILITY, REF AMM 22-97-00-710-001A. TEST OK.
